# SDR USAAD01108

- Difficulty date: May 16, 2001
- Submitted: June 11, 2001
- Operation: Air carrier
- Aircraft: N810US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48042
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 9731044
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - THE LOW LEVEL EMERGENCY LIGHT AT SEAT ROW 25 WAS INOPERATIVE.  MAINTENANCE REPLACED THE LIGHT AND TRANSMITTER ASSEMBLY.  (M)
